# SDR CALA2024101100814

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 76,951 hours, 33,274 cycles
- Engine: Iae V2522A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 82497211022
- Part serial: 25403147
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 718,528 hours, 709,088 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FADEC FAULT DISPLAYED ON UPPER ECAM SCREEN. ENGINE FAIL CONFIRM ED ENGINE SHUTDOWN. - ENG 1 REF LP 9512804 FOR WORK PERFORMED. INSTALLED NEW EEC. ALL TESTS GOOD E1 ESN V10546 - PLEASE R&R THE EEC PER AMM TASK 73-22-34/401 CONFIG 13. FOR THE REMOVED EEC, PLEASE TAG IT FOR IFSD INVESTIGATION. ESCPP ROHAN CARRIED BY ELB VERIFIED, PARTS EFFECTIVITY, SAFETY AND SECURITY, EEC TEST AND CONFIGURATION REF GMM 09-10-05. CONTROL, ELECTR OFF 31-7322-9-0004 3417 ON 0000 CONTROL, ELECTR OFF 31-7322-9-0004 3417 ON 31-7322-9-0004 1447 REMOVED AND REPLACED ENG 1 EEC PER AMM 73-22-34/401 CONFIG 13. EEC TEST AND CONFIG CHECK GOOD PARTS USED: 31-7322-9-0004,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1711348 SN OFF 3417
